# SDR SWIA201743083

- Difficulty date: February 1, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 36,267 hours, 30,771 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 235-265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS ON THE LT FUSELAGE 12 TO 14 INCHES AFT OF ICE DETECTOR.  PERFORMED REPAIR TO FUSELAGE SKIN BETWEEN BS 235 AND 265, STRINGER 16L IAW REO.
